# SDR SWAA2016040750689

- Difficulty date: February 26, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INSPAR UPPER SKIN TE CRACKED AT FASTENER HOLE UPPER REAR SPAR RSS 266.  REPAIRED SKIN IAW EA.
